MathSciNet Relay Station
MathSciNet bibliographic data
MR1780167 93D15 (60H10 93E15)
Boulanger, Christophe Stabilization of a class of nonlinear composite stochastic systems. Stochastic Anal. Appl. 18 (2000), no. 5, 723–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement